# SDR 95ZZZW309

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1183
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR HAD MANY SCRATCHES AND GOUGES IN FUS SKIN EXTERIOR SURFACE BETWEEN NEGATIVE PRESSURE RELIEF DOOR AND FS 1183 BETWEEN STR 18L AND STR 26L.  REPAIRED GOUGES AT STA 1183 BETWEEN STA 18L AND STR 26L AS PER SRM 53-19-3, 19 INCHES BY 12 INCHES 2024-T3 .063.  TOTAL CYCLES 29577.
